Jtoro….great to hear. Make sure to mention it to the nurse and to Dr. Lenz. They may adjust your anti-nausea medication or treatment dose.
I am hoping for your next appointment to be less troublesome.
All my best wishes,
Gavin and Marion,
Feeling better today, taking the zofran and the compazine.
I was able to keep down soup yesterday and breakfast today. Just don’t understand why I’m getting nausea after all this time.
Definitely inform Dr. Lenz of the latest bout of vomiting post treatment. Often times medications need to be adjusted, but only Dr. Lenz would be able to confirm this. You still have time to call his office.
It has only happened after my last two chemos. I had a scan four weeks ago and everything still stable. I have another scan in two weeks. I get scanned every 6 weeks. Dr lens didn’t understand why I was getting sick now. He only knows about getting sick after first one. I have to tell him about this one. I just had chemo yesterday. Could it be the buildup of the chemo?
I have been on gemzar/xeloda for 15 months after being diagnosed in May 2010.
I have never experienced nausea until my last 2 treatments. I am given kytril and decadron as premeds. Yesterday they gave them interveinously to help with nausea,they also added reglan. I ate dinner and threw up within 2 hours. I took zofran and did not get sick again. This morning I made a
Protein shake and threw it up an hour later. I took zofran, but
Now am afraid to eat. What would cause the nausea after all these
months? Please help!
Viewing 7 posts - 1 through 7 (of 7 total)
The forum ‘General Discussion’ is closed to new topics and replies.